CureZone   Log On   Join
Re: Contraception
 
jesilyn Views: 2,027
Published: 15 years ago
 
This is a reply to # 537,843

Re: Contraception


Be forewarned however ---
The depo-provera shot is not perfect. While I did only have infections every other month instead of every month, I gained 15 pounds in 4.5 months and my cravings for sweets were worse than I've ever had before, even with my worsening candida problems since switching back to pills.

Depo-provera contains NO estrogen. I felt terrible. I was irritable and didn't ever want to have sex anyway, so what was the point of doing that to myself? As I side note, my new doctor (who is wonderful and has helped me with my thyroid problems and believes in alternative medicine!) said that you basically have the hormones of an old woman when taking depo because there isn't any estrogen. Just wanted to warn you to beware. Some people have no problems at all. But some people continue to have issues for years after stopping the shots.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.922 sec, (1)